Universidad Complutense de Madrid
E-Prints Complutense

A power structure over the Grothendieck ring of varieties



Último año

Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2004) A power structure over the Grothendieck ring of varieties. Mathematical Research Letters, 11 (1). pp. 49-57. ISSN 1073-2780

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.intlpress.com/_newsite/site/pub/pages/journals/items/mrl/content/vols/0011/0001/00020007/index.php

URLTipo de URL


Let R be either the Grothendieck semiring (semigroup with multiplication) of complex quasi-projective varieties, or the Grothendieck ring of these varieties, or the Grothendieck ring localized by the class \L of the complex affine line. We define a power structure over these (semi)rings. This means that, for a power series A(t)=1+∑i=1∞[Ai]ti with the coefficients [Ai] from R and for [M]∈R, there is defined a series (A(t))[M], also with coefficients from R, so that all the usual properties of the exponential function hold. In the particular case A(t)=(1−t)−1, the series (A(t))[M] is the motivic zeta function introduced by M. Kapranov. As an application we express the generating function of the Hilbert scheme of points, 0-dimensional subschemes, on a surface as an exponential of the surface.

Tipo de documento:Artículo
Información Adicional:

The authors are thankful to Tomás L. Gómez for useful discussions. Partially supported by the grants RFBR–01–01–00739, INTAS–00–259, NWO–RFBR–047.008.005. The last two authors were partially supported by the grant BFM2001–1488–C02–01.

Palabras clave:Algebraic-Varieties; Spaces; Geometry
Materias:Ciencias > Matemáticas > Teoría de números
Código ID:16623
Depositado:04 Oct 2012 08:41
Última Modificación:07 Feb 2014 09:32

Descargas en el último año

Sólo personal del repositorio: página de control del artículo